MathSciNet Relay Station
MathSciNet bibliographic data
MR924767 31B05 (41A30 41A50)
Goldstein, Myron; Haussmann, Werner; Rogge, Lothar On the mean value property of harmonic functions and best harmonic $L^1$-approximation. Trans. Amer. Math. Soc. 305 (1988), no. 2, 505–515.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement